NON-NORMAL MARKOV CHAINS

被引:0
|
作者
DEVILLER.R
机构
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1174 / &
相关论文
共 50 条
  • [1] NON-NORMAL NUMBERS WITH RESPECT TO MARKOV PARTITIONS
    Madritsch, Manfred G.
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2014, 34 (02) : 663 - 676
  • [2] ON NON-NORMAL NUMBERS
    COLEBROO.CM
    KEMPERMA.JH
    [J]. PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES, 1968, 71 (01): : 1 - &
  • [3] NON-NORMAL NUMBERS
    ODLYZKO, A
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1980, 87 (02): : 141 - 142
  • [4] NON-NORMAL PULSATION
    Yecko, P.
    Pohlmeyer, J.
    [J]. NONLINEAR PULSATIONS AND HYDRODYNAMICS OF CEPHEIDS, 2009, 38 : 25 - 32
  • [5] A CHARACTERIZATION OF NORMAL MARKOV CHAINS
    YACKEL, J
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1968, 19 (06) : 1464 - +
  • [6] Non-Normal Worlds and Representation
    Berto, Francesco
    [J]. LOGICA YEARBOOK 2011, 2012, : 15 - 30
  • [7] A NOTE ON NON-NORMAL CORRELATION
    HALDANE, JBS
    [J]. BIOMETRIKA, 1949, 36 (3-4) : 467 - 468
  • [8] Dealing With Non-normal Data
    Sainani, Kristin L.
    [J]. PM&R, 2012, 4 (12) : 1001 - 1005
  • [9] THE RELEVANCY OF NON-NORMAL RISK
    WILSON, PN
    [J]. AMERICAN JOURNAL OF AGRICULTURAL ECONOMICS, 1984, 66 (05) : 915 - 915
  • [10] Non-normal abelian covers
    Alexeev, Valery
    Pardini, Rita
    [J]. COMPOSITIO MATHEMATICA, 2012, 148 (04) : 1051 - 1084